# SDR R61A202003170417

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 11,765 hours, 7,691 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240408
- Part serial: 0000863597
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** R/H WINGLET FRONT SPAR CRACKED. REPLACED WINGLET IAW AMM 57-30-00-400-801-A AND T/C 170EO-57-30-0001_1. ***AIRCRAFT REMAINS IN HEAVY CHECK***
